Is cambridge diet fatal?

Discussion in 'Cambridge Diet 100% Posts!' started by Layano, 25 March 2011 Social URL.

  1. Layano

    Layano Full Member

    Posts:
    75
    Likes Received:
    0
    I am On Cambridge since last month. I am starting to feel problems like late period, and bad breathing.
    While reading online I came a cross a story about woman was on CD and passed away due to water retention.?

    I am bit afraid?

    Thanks
     
  2. Avatar

    MiniMins.com Matched Content

  3. Setas

    Setas Silver Member

    Posts:
    956
    Likes Received:
    32
    Start Weight:
    19st9lb
    Current Weight:
    17st8lb
    Goal Weight:
    9st10lb
    Lost(%):
    2st1lb(10.55%)
    Diet:
    CD
    Done properly and properly monitored CD is as safe as any other diet. So many of the scare stores you read(about CD and other VLCDS) are exactly that - scare stories and often you only get the sensational facts and not the full information. I really wouldn't worry. Late periods can be for a variety of reasons - including rapid weight loss as you fat cells store oestrogen and the sudden release of this can play havoc - some people miss periods others have endless ones, some get heavier ones , others lighter - it really does depend on the individual.

    bad breathing - do you mean bad breath or difficulty breathing - if its bad breath again thats a side product of any VLCD - as you burn fat your body produces ketones , the excess of these are expelled via your urine and in your breath.

    If its difficulty breathing I would go and see your Dr - its very unlikely to be caused by CD but you might have an underlying condition.

    Hope you are OK
     
  4. Layano

    Layano Full Member

    Posts:
    75
    Likes Received:
    0
    Thanks for your repot.
    Quite informative
     
Popular Forums
  1. MiniMins.com is a weight loss support community helping each other on their weight loss journey. We have a multitude of forums, from Slimming World and Exante, to Success Stories. Click the logo at the top right to return to the forum home page at any time.
Loading...